Alert archive / Hawaii / Small Craft Advisories in 2021
Small Craft Advisory 27, NWS Honolulu, HI
NWS Honolulu, HI issued this small craft advisory at Jun 1, 2021, 3:04 PM HST. It took effect at Jun 1, 2021, 4:00 PM HST. It was in force for 11 days.
The area
The counties it named.
The facts
- Issued
- Jun 1, 2021, 3:04 PM HST (01:04 UTC)
- In effect from
- Jun 1, 2021, 4:00 PM HST
- Expired
- Jun 12, 2021, 3:35 PM HST
- In force
- 11 days
- Issued by
- NWS Honolulu, HI
The text
As transmitted.
368 WHHW70 PHFO 020104 MWWHFO URGENT - MARINE WEATHER MESSAGE National Weather Service Honolulu HI 304 PM HST Tue Jun 1 2021 PHZ119>121-123-124-021415- /O.NEW.PHFO.SC.Y.0027.210602T0200Z-210603T0400Z/ Maalaea Bay-Pailolo Channel-Alenuihaha Channel- Big Island Leeward Waters-Big Island Southeast Waters- 304 PM HST Tue Jun 1 2021 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM HST WEDNESDAY... * WHAT...East winds 15 to 25 kt with higher gusts. * WHERE...Maalaea Bay, Pailolo Channel, Alenuihaha Channel, Big Island Leeward Waters and Big Island Southeast Waters. * WHEN...Until 6 PM HST Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. && $$
26 follow-up statements
141 WHHW70 PHFO 021325 MWWHFO URGENT - MARINE WEATHER MESSAGE National Weather Service Honolulu HI 325 AM HST Wed Jun 2 2021 PHZ119>121-123-124-030230- /O.EXT.PHFO.SC.Y.0027.000000T0000Z-210604T0400Z/ Maalaea Bay-Pailolo Channel-Alenuihaha Channel- Big Island Leeward Waters-Big Island Southeast Waters- 325 AM HST Wed Jun 2 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM HST THURSDAY... * WHAT...East winds 25 kt except north in Maalaea Bay. * WHERE...Pailolo Channel, Maalaea Bay, Alenuihaha Channel, Big Island Leeward Waters and Big Island Southeast Waters. * WHEN...Until 6 PM HST Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. && $$
303 WHHW70 PHFO 030119 MWWHFO URGENT - MARINE WEATHER MESSAGE National Weather Service Honolulu HI 319 PM HST Wed Jun 2 2021 PHZ119>121-123-124-031430- /O.CON.PHFO.SC.Y.0027.000000T0000Z-210604T0400Z/ Maalaea Bay-Pailolo Channel-Alenuihaha Channel- Big Island Leeward Waters-Big Island Southeast Waters- 319 PM HST Wed Jun 2 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST THURSDAY... * WHAT...East winds 25 kt with higher gusts...except north winds in Maalaea Bay. * WHERE...Pailolo Channel, Maalaea Bay, Alenuihaha Channel, Big Island Leeward Waters and Big Island Southeast Waters. * WHEN...Until 6 PM HST Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. && $$
450 WHHW70 PHFO 030135 MWWHFO URGENT - MARINE WEATHER MESSAGE National Weather Service Honolulu HI 335 PM HST Wed Jun 2 2021 PHZ119>121-123-124-031445- /O.EXT.PHFO.SC.Y.0027.000000T0000Z-210607T0400Z/ Maalaea Bay-Pailolo Channel-Alenuihaha Channel- Big Island Leeward Waters-Big Island Southeast Waters- 335 PM HST Wed Jun 2 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM HST SUNDAY... * WHAT...East winds 25 kt with higher gusts...except north winds in Maalaea Bay. * WHERE...Pailolo Channel, Maalaea Bay, Alenuihaha Channel, Big Island Leeward Waters and Big Island Southeast Waters. * WHEN...Until 6 PM HST Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. && $$
489 WHHW70 PHFO 031335 MWWHFO URGENT - MARINE WEATHER MESSAGE National Weather Service Honolulu HI 335 AM HST Thu Jun 3 2021 PHZ119>121-123-124-040245- /O.CON.PHFO.SC.Y.0027.000000T0000Z-210607T0400Z/ Maalaea Bay-Pailolo Channel-Alenuihaha Channel- Big Island Leeward Waters-Big Island Southeast Waters- 335 AM HST Thu Jun 3 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST SUNDAY... * WHAT...East winds 25 kt with higher gusts...except north winds in Maalaea Bay. * WHERE...Pailolo Channel, Maalaea Bay, Alenuihaha Channel, Big Island Leeward Waters and Big Island Southeast Waters. * WHEN...Until 6 PM HST Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. && $$
239 WHHW70 PHFO 040122 MWWHFO URGENT - MARINE WEATHER MESSAGE National Weather Service Honolulu HI 322 PM HST Thu Jun 3 2021 PHZ119>121-123-124-041430- /O.CON.PHFO.SC.Y.0027.000000T0000Z-210607T0400Z/ Maalaea Bay-Pailolo Channel-Alenuihaha Channel- Big Island Leeward Waters-Big Island Southeast Waters- 322 PM HST Thu Jun 3 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST SUNDAY... * WHAT...East winds 25 kt with higher gusts...except north winds in Maalaea Bay. * WHERE...Pailolo Channel, Maalaea Bay, Alenuihaha Channel, Big Island Leeward Waters and Big Island Southeast Waters. * WHEN...Until 6 PM HST Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. && $$
462 WHHW70 PHFO 041340 MWWHFO URGENT - MARINE WEATHER MESSAGE National Weather Service Honolulu HI 340 AM HST Fri Jun 4 2021 PHZ119>121-123-124-050245- /O.CON.PHFO.SC.Y.0027.000000T0000Z-210607T0400Z/ Maalaea Bay-Pailolo Channel-Alenuihaha Channel- Big Island Leeward Waters-Big Island Southeast Waters- 340 AM HST Fri Jun 4 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST SUNDAY... * WHAT...East winds 25 kt with higher gusts...except north winds in Maalaea Bay. * WHERE...Pailolo Channel, Maalaea Bay, Alenuihaha Channel, Big Island Leeward Waters and Big Island Southeast Waters. * WHEN...Until 6 PM HST Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. && $$
751 WHHW70 PHFO 050130 MWWHFO URGENT - MARINE WEATHER MESSAGE National Weather Service Honolulu HI 330 PM HST Fri Jun 4 2021 PHZ119>121-123-124-051430- /O.CON.PHFO.SC.Y.0027.000000T0000Z-210607T0400Z/ Maalaea Bay-Pailolo Channel-Alenuihaha Channel- Big Island Leeward Waters-Big Island Southeast Waters- 330 PM HST Fri Jun 4 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST SUNDAY... * WHAT...East winds 25 kt with higher gusts...except north winds in Maalaea Bay. * WHERE...Pailolo Channel, Maalaea Bay, Alenuihaha Channel, Big Island Leeward Waters and Big Island Southeast Waters. * WHEN...Until 6 PM HST Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. && $$
557 WHHW70 PHFO 051302 MWWHFO URGENT - MARINE WEATHER MESSAGE National Weather Service Honolulu HI 302 AM HST Sat Jun 5 2021 PHZ119>121-123-124-060230- /O.EXT.PHFO.SC.Y.0027.000000T0000Z-210607T1600Z/ Maalaea Bay-Pailolo Channel-Alenuihaha Channel- Big Island Leeward Waters-Big Island Southeast Waters- 302 AM HST Sat Jun 5 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM HST MONDAY... * WHAT...East winds 25 kt with higher gusts...except north winds in Maalaea Bay. * WHERE...Pailolo Channel, Maalaea Bay, Alenuihaha Channel, Big Island Leeward Waters and Big Island Southeast Waters. * WHEN...Until 6 AM HST Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. && $$ 22
306 WHHW70 PHFO 060141 MWWHFO URGENT - MARINE WEATHER MESSAGE National Weather Service Honolulu HI 341 PM HST Sat Jun 5 2021 PHZ119>121-123-124-061445- /O.CON.PHFO.SC.Y.0027.000000T0000Z-210607T1600Z/ Maalaea Bay-Pailolo Channel-Alenuihaha Channel- Big Island Leeward Waters-Big Island Southeast Waters- 341 PM HST Sat Jun 5 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM HST MONDAY... * WHAT...East winds 25 kt except north winds in Maalaea Bay. * WHERE...Pailolo Channel, Maalaea Bay, Alenuihaha Channel, Big Island Leeward Waters and Big Island Southeast Waters. * WHEN...Until 6 AM HST Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. && $$
023 WHHW70 PHFO 061304 MWWHFO URGENT - MARINE WEATHER MESSAGE National Weather Service Honolulu HI 304 AM HST Sun Jun 6 2021 PHZ119>121-123-124-070215- /O.CON.PHFO.SC.Y.0027.000000T0000Z-210607T1600Z/ Maalaea Bay-Pailolo Channel-Alenuihaha Channel- Big Island Leeward Waters-Big Island Southeast Waters- 304 AM HST Sun Jun 6 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM MONDAY... * WHAT...East winds 25 kt except north winds 25 kt in Maalaea Bay. * WHERE...Maalaea Bay, the Pailolo and Alenuihaha Channels, and waters south of the Big Island. * WHEN...Until 6 AM Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. && $$
939 WHHW70 PHFO 070130 MWWHFO URGENT - MARINE WEATHER MESSAGE National Weather Service Honolulu HI 330 PM HST Sun Jun 6 2021 PHZ119>121-123-124-071430- /O.EXT.PHFO.SC.Y.0027.000000T0000Z-210609T1600Z/ Maalaea Bay-Pailolo Channel-Alenuihaha Channel- Big Island Leeward Waters-Big Island Southeast Waters- 330 PM HST Sun Jun 6 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM HST WEDNESDAY... * WHAT...East winds 25 kt except north winds 25 kt in Maalaea Bay. * WHERE...Maalaea Bay, the Pailolo and Alenuihaha Channels, and waters south of the Big Island. * WHEN...Until 6 AM HST Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. && $$
379 WHHW70 PHFO 071307 MWWHFO URGENT - MARINE WEATHER MESSAGE National Weather Service Honolulu HI 307 AM HST Mon Jun 7 2021 PHZ119>121-123-124-080400- /O.EXT.PHFO.SC.Y.0027.000000T0000Z-210612T0400Z/ Maalaea Bay-Pailolo Channel-Alenuihaha Channel- Big Island Leeward Waters-Big Island Southeast Waters- 307 AM HST Mon Jun 7 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM HST FRIDAY... * WHAT...East winds 20 to 30 kt, except north winds 20 to 30 kt in Maalaea Bay. * WHERE...Big Island Leeward Waters, Alenuihaha Channel, Maalaea Bay, Pailolo Channel and Big Island Southeast Waters. * WHEN...Until 6 PM HST Friday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. && $$
245 WHHW70 PHFO 080130 MWWHFO URGENT - MARINE WEATHER MESSAGE National Weather Service Honolulu HI 330 PM HST Mon Jun 7 2021 PHZ119>121-123-124-081430- /O.CON.PHFO.SC.Y.0027.000000T0000Z-210612T0400Z/ Maalaea Bay-Pailolo Channel-Alenuihaha Channel- Big Island Leeward Waters-Big Island Southeast Waters- 330 PM HST Mon Jun 7 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST FRIDAY... * WHAT...East winds 25 kt, with higher gusts, except north winds 25 kt in Maalaea Bay. * WHERE...Big Island Leeward Waters, Alenuihaha Channel, Maalaea Bay, Pailolo Channel and Big Island Southeast Waters. * WHEN...Until 6 PM HST Friday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. && $$
127 WHHW70 PHFO 081330 MWWHFO URGENT - MARINE WEATHER MESSAGE National Weather Service Honolulu HI 330 AM HST Tue Jun 8 2021 PHZ110-112>118-122-090230- /O.EXB.PHFO.SC.Y.0027.000000T0000Z-210610T0400Z/ Kauai Northwest Waters-Kauai Leeward Waters-Kauai Channel- Oahu Windward Waters-Oahu Leeward Waters-Kaiwi Channel- Maui County Windward Waters-Maui County Leeward Waters- Big Island Windward Waters- 330 AM HST Tue Jun 8 2021 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM HST WEDNESDAY... * WHAT...East winds to 25 kt. * WHERE...Kauai Northwest Waters, Kauai Leeward Waters, Kauai Channel, Oahu Windward Waters, Oahu Leeward Waters, Kaiwi Channel, Maui County Windward Waters, Maui County Leeward Waters and Big Island Windward Waters. * WHEN...Until 6 PM HST Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. && $$ PHZ119>121-123-124-090230- /O.EXT.PHFO.SC.Y.0027.000000T0000Z-210610T0400Z/ Maalaea Bay-Pailolo Channel-Alenuihaha Channel- Big Island Leeward Waters-Big Island Southeast Waters- 330 AM HST Tue Jun 8 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM HST WEDNESDAY... * WHAT...East winds to 25 kt except north winds in Maalaea Bay. * WHERE...Pailolo Channel, Maalaea Bay, Alenuihaha Channel, Big Island Leeward Waters and Big Island Southeast Waters. * WHEN...Until 6 PM HST Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. && $$
030 WHHW70 PHFO 090126 MWWHFO URGENT - MARINE WEATHER MESSAGE National Weather Service Honolulu HI 326 PM HST Tue Jun 8 2021 PHZ110-112>124-091430- /O.CON.PHFO.SC.Y.0027.000000T0000Z-210610T0400Z/ Kauai Northwest Waters-Kauai Leeward Waters-Kauai Channel- Oahu Windward Waters-Oahu Leeward Waters-Kaiwi Channel- Maui County Windward Waters-Maui County Leeward Waters- Maalaea Bay-Pailolo Channel-Alenuihaha Channel- Big Island Windward Waters-Big Island Leeward Waters- Big Island Southeast Waters- 326 PM HST Tue Jun 8 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST WEDNESDAY... * WHAT...East winds to 25 kt with higher gusts except north winds in Maalaea Bay. * WHERE...Pailolo Channel, Maalaea Bay, Alenuihaha Channel, Big Island Leeward Waters and Big Island Southeast Waters. * WHEN...Until 6 PM HST Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. && $$
889 WHHW70 PHFO 091306 MWWHFO URGENT - MARINE WEATHER MESSAGE National Weather Service Honolulu HI 306 AM HST Wed Jun 9 2021 PHZ110-112>124-100215- /O.EXT.PHFO.SC.Y.0027.000000T0000Z-210611T0400Z/ Kauai Northwest Waters-Kauai Leeward Waters-Kauai Channel- Oahu Windward Waters-Oahu Leeward Waters-Kaiwi Channel- Maui County Windward Waters-Maui County Leeward Waters- Maalaea Bay-Pailolo Channel-Alenuihaha Channel- Big Island Windward Waters-Big Island Leeward Waters- Big Island Southeast Waters- 306 AM HST Wed Jun 9 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM HST THURSDAY... * WHAT...East winds to 25 kt, except north in Maalaea Bay. * WHERE...All Hawaiian waters, except for Kauai Windward. * WHEN...Until 6 PM HST Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. && $$ Gibbs
554 WHHW70 PHFO 091920 MWWHFO URGENT - MARINE WEATHER MESSAGE National Weather Service Honolulu HI 920 AM HST Wed Jun 9 2021 PHZ110-112>124-100830- /O.CON.PHFO.SC.Y.0027.000000T0000Z-210611T0400Z/ Kauai Northwest Waters-Kauai Leeward Waters-Kauai Channel- Oahu Windward Waters-Oahu Leeward Waters-Kaiwi Channel- Maui County Windward Waters-Maui County Leeward Waters- Maalaea Bay-Pailolo Channel-Alenuihaha Channel- Big Island Windward Waters-Big Island Leeward Waters- Big Island Southeast Waters- 920 AM HST Wed Jun 9 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST THURSDAY... * WHAT...East winds to 25 kt, except north in Maalaea Bay. * WHERE...All Hawaiian waters, except for Kauai Windward. * WHEN...Until 6 PM HST Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. && $$
692 WHHW70 PHFO 100125 MWWHFO URGENT - MARINE WEATHER MESSAGE National Weather Service Honolulu HI 325 PM HST Wed Jun 9 2021 PHZ110-112>124-101430- /O.CON.PHFO.SC.Y.0027.000000T0000Z-210611T0400Z/ Kauai Northwest Waters-Kauai Leeward Waters-Kauai Channel- Oahu Windward Waters-Oahu Leeward Waters-Kaiwi Channel- Maui County Windward Waters-Maui County Leeward Waters- Maalaea Bay-Pailolo Channel-Alenuihaha Channel- Big Island Windward Waters-Big Island Leeward Waters- Big Island Southeast Waters- 325 PM HST Wed Jun 9 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST THURSDAY... * WHAT...East winds to 20 to 30 kt, except north in Maalaea Bay. * WHERE...All Hawaiian waters, except for Kauai Windward. * WHEN...Until 6 PM HST Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. && $$
140 WHHW70 PHFO 101306 MWWHFO URGENT - MARINE WEATHER MESSAGE National Weather Service Honolulu HI 306 AM HST Thu Jun 10 2021 PHZ116-119>121-123-124-110215- /O.EXT.PHFO.SC.Y.0027.000000T0000Z-210612T0400Z/ Kaiwi Channel-Maalaea Bay-Pailolo Channel-Alenuihaha Channel- Big Island Leeward Waters-Big Island Southeast Waters- 306 AM HST Thu Jun 10 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM HST FRIDAY... * WHAT...East winds to 20 to 30 kt, except north in Maalaea Bay. * WHERE...Kaiwi Channel, Maalaea Bay, Pailolo Channel, Alenuihaha Channel, Big Island Leeward Waters, Big Island Southeast Waters. * WHEN...Until 6 PM HST Friday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. && $$ PHZ110-112>115-117-118-122-110215- /O.CON.PHFO.SC.Y.0027.000000T0000Z-210611T0400Z/ Kauai Northwest Waters-Kauai Leeward Waters-Kauai Channel- Oahu Windward Waters-Oahu Leeward Waters- Maui County Windward Waters-Maui County Leeward Waters- Big Island Windward Waters- 306 AM HST Thu Jun 10 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST THIS EVENING... * WHAT...East winds to 20 to 25 kt. * WHERE...Kauai Northwest Waters, Kauai Leeward Waters, Kauai Channel, Oahu Windward Waters, Oahu Leeward Waters, Maui County Windward Waters, Maui County Leeward Waters, Big Island Windward Waters. * WHEN...Until 6 PM HST this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. && $$ Gibbs
578 WHHW70 PHFO 110131 MWWHFO URGENT - MARINE WEATHER MESSAGE National Weather Service Honolulu HI 331 PM HST Thu Jun 10 2021 PHZ110-112>115-117-118-122-110245- /O.CAN.PHFO.SC.Y.0027.000000T0000Z-210611T0400Z/ Kauai Northwest Waters-Kauai Leeward Waters-Kauai Channel- Oahu Windward Waters-Oahu Leeward Waters- Maui County Windward Waters-Maui County Leeward Waters- Big Island Windward Waters- 331 PM HST Thu Jun 10 2021 ...SMALL CRAFT ADVISORY IS CANCELLED... Trade winds have eased to just below advisory strength. $$ PHZ116-119>121-123-124-111445- /O.CON.PHFO.SC.Y.0027.000000T0000Z-210612T0400Z/ Kaiwi Channel-Maalaea Bay-Pailolo Channel-Alenuihaha Channel- Big Island Leeward Waters-Big Island Southeast Waters- 331 PM HST Thu Jun 10 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST FRIDAY... * WHAT...East winds to 20 to 25 kt, except north in Maalaea Bay. * WHERE...Kaiwi Channel, Maalaea Bay, Pailolo Channel, Alenuihaha Channel, Big Island Leeward Waters, Big Island Southeast Waters. * WHEN...Until 6 PM HST Friday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. && $$
864 WHHW70 PHFO 110702 MWWHFO URGENT - MARINE WEATHER MESSAGE National Weather Service Honolulu HI 902 PM HST Thu Jun 10 2021 PHZ119>121-123-124-112015- /O.EXT.PHFO.SC.Y.0027.000000T0000Z-210612T1600Z/ Maalaea Bay-Pailolo Channel-Alenuihaha Channel- Big Island Leeward Waters-Big Island Southeast Waters- 902 PM HST Thu Jun 10 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM HST SATURDAY... * WHAT...East to northeast winds 20 to 30 knots, and seas 7 to 10 feet. * WHERE...Big Island Leeward Waters, Alenuihaha Channel, Pailolo Channel, Big Island Southeast Waters and Maalaea Bay. * WHEN...Though early Saturday morning. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. && $$ PHZ116-112015- /O.CON.PHFO.SC.Y.0027.000000T0000Z-210612T0400Z/ Kaiwi Channel- 902 PM HST Thu Jun 10 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST FRIDAY... * WHAT...Northeast winds 20 to 25 knots. * WHERE...Kaiwi Channel. * WHEN...Through Friday afternoon. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. && $$ Houston
418 WHHW70 PHFO 111330 MWWHFO URGENT - MARINE WEATHER MESSAGE National Weather Service Honolulu HI 330 AM HST Fri Jun 11 2021 PHZ119>121-123-124-120230- /O.CON.PHFO.SC.Y.0027.000000T0000Z-210612T1600Z/ Maalaea Bay-Pailolo Channel-Alenuihaha Channel- Big Island Leeward Waters-Big Island Southeast Waters- 330 AM HST Fri Jun 11 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM HST SATURDAY... * WHAT...East to northeast winds 20 to 25 knots. * WHERE...Maalaea Bay, the Alenuihaha and Pailolo Channels, and the waters south of the Big Island. * WHEN...Through early Saturday morning. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. && $$ PHZ116-120230- /O.CON.PHFO.SC.Y.0027.000000T0000Z-210612T0400Z/ Kaiwi Channel- 330 AM HST Fri Jun 11 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST THIS EVENING... * WHAT...Northeast winds 20 to 25 knots. * WHERE...The Kaiwi Channel. * WHEN...Through this afternoon. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. && $$ Houston
728 WHHW70 PHFO 120121 MWWHFO URGENT - MARINE WEATHER MESSAGE National Weather Service Honolulu HI 321 PM HST Fri Jun 11 2021 PHZ116-120230- /O.CAN.PHFO.SC.Y.0027.000000T0000Z-210612T0400Z/ Kaiwi Channel- 321 PM HST Fri Jun 11 2021 ...SMALL CRAFT ADVISORY IS CANCELLED... Winds have fallen below the Small Craft Advisory threshold in the Kaiwi Channel. The Small Craft Advisory remains posted for the other typically windier waters around the Big Island and Maui County. $$ PHZ119>121-123-124-121430- /O.EXT.PHFO.SC.Y.0027.000000T0000Z-210613T0400Z/ Maalaea Bay-Pailolo Channel-Alenuihaha Channel- Big Island Leeward Waters-Big Island Southeast Waters- 321 PM HST Fri Jun 11 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM HST SATURDAY... * WHAT...East to northeast winds 20 to 25 knots. * WHERE...Maalaea Bay, the Alenuihaha and Pailolo Channels, and the waters south of the Big Island. * WHEN...Until 6 PM HST Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. && $$
331 WHHW70 PHFO 121323 MWWHFO URGENT - MARINE WEATHER MESSAGE National Weather Service Honolulu HI 323 AM HST Sat Jun 12 2021 PHZ119>121-123-124-130230- /O.CON.PHFO.SC.Y.0027.000000T0000Z-210613T0400Z/ Maalaea Bay-Pailolo Channel-Alenuihaha Channel- Big Island Leeward Waters-Big Island Southeast Waters- 323 AM HST Sat Jun 12 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST THIS EVENING... * WHAT...East to northeast winds 20 to 25 knots. * WHERE...Maalaea Bay, the Alenuihaha and Pailolo Channels, and the waters south of the Big Island. * WHEN...Until 6 PM HST today. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. && $$
816 WHHW70 PHFO 121931 MWWHFO URGENT - MARINE WEATHER MESSAGE National Weather Service Honolulu HI 931 AM HST Sat Jun 12 2021 PHZ119>121-123-124-130400- /O.CON.PHFO.SC.Y.0027.000000T0000Z-210613T0400Z/ Maalaea Bay-Pailolo Channel-Alenuihaha Channel- Big Island Leeward Waters-Big Island Southeast Waters- 931 AM HST Sat Jun 12 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST THIS EVENING... * WHAT...East to northeast winds 20 to 25 knots. * WHERE...Maalaea Bay, the Alenuihaha and Pailolo Channels, and the waters south of the Big Island. * WHEN...Until 6 PM HST today. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. && $$
198 WHHW70 PHFO 130135 MWWHFO URGENT - MARINE WEATHER MESSAGE National Weather Service Honolulu HI 335 PM HST Sat Jun 12 2021 PHZ119>121-123-124-130245- /O.CAN.PHFO.SC.Y.0027.000000T0000Z-210613T0400Z/ Maalaea Bay-Pailolo Channel-Alenuihaha Channel- Big Island Leeward Waters-Big Island Southeast Waters- 335 PM HST Sat Jun 12 2021 ...SMALL CRAFT ADVISORY IS CANCELLED... Wind speeds have fallen below advisory levels, therefore the Small Craft Advisory is cancelled. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Honolulu, HI wrote its last area forecast discussion before this small craft advisory went out at Jun 1, 10:05 AM HST, 4 hours 59 minutes earlier.
Area forecast discussion, Jun 1, 10:05 AM HST, 4 hours 59 minutes before
Area Forecast Discussion...CORRECTED National Weather Service Honolulu HI 1005 AM HST Tue Jun 1 2021 .SYNOPSIS... Trade winds will return today, reaching and holding at moderate levels tonight through early next week. Rather dry conditions will prevail through Wednesday night, with showers mainly confined to windward and mauka areas. The remnants of an old front will likely bring an increase in showers to Kauai and possibly Oahu Thursday into Friday. Drier trade winds expected Saturday through early next week, with showers favoring windward and mauka areas, mainly at night and during the early morning hours. && .DISCUSSION... Currently at the surface, a weak front is nearly stationary around 200 miles northwest of Kauai. A 1023 mb high is centered 1500 miles northeast of Honolulu, with a ridge axis extending southwestward through to near the Garden Isle. The resulting gradient is producing light winds over the western islands, with light to moderate trades over the eastern end of the state. Visible satellite and radar show mostly sunny skies and no precipitation across the area this morning. Some cloud cover could build up over the islands by this afternoon, but otherwise, expect mostly dry and pleasant condition to continue today. The front northwest of the state will gradually dissipate during the next couple days, as high pressure becomes more dominant north of the state. This will allow trade winds to return from east to west across the island chain by the end of the day. High pressure will then set up north of the state, keeping moderate trade winds in place through the period with only minor fluctuations in strength. Windward and mauka clouds and showers may increase slightly as the trade winds build back in. Models show a more noticeable increase in showers as remnant moisture along the old front makes its way to Kauai Thursday and Thursday night. This will bring an increase in trade wind showers to Kauai and possibly to Oahu, while Maui County and the Big Island remain in a dry trade wind regime. This band of moisture will linger into the day Friday, before lifting northwest of the islands, putting the entire island chain in a dry trade wind pattern Friday night. A more typical trade wind regime should settle in Saturday through early next week, with showers focused mainly over windward and mauka areas, and a stray shower occasionally reaching leeward communities. && .AVIATION... Weak land breezes this morning will give way to strengthening trade winds in the afternoon. Trade winds will carry clouds and isolated showers across windward slopes and coasts of all islands. Some leeward areas may see local sea breezes this afternoon. Shower activity will remain minimal, but isolated MVFR ceilings may occur. No AIRMETs are currently in effect or anticipated at this time. && .MARINE... A front washing out across the far northern offshore waters will allow for the return of trade winds that will fill in from east to west across the island chain today. Moderate trades the next couple of days will strengthen to fresh to locally strong speeds through the typically windier waters around Maui and the Big Island as early as tonight or Wednesday morning. The current northwest swell will peak today, with surf topping out slightly above seasonal average along north and west facing shores. This swell will trend down to near flat from Wednesday though Friday. A series of small southerly swells will maintain slightly below normal surf along south facing shorelines through mid week, though surf could trend up slightly late this week with the arrival of a couple of larger south-southwest swells. East shore surf will remain small today, then increase as trades strengthen through mid to late week over and upstream of the state. && .HFO WATCHES/WARNINGS/ADVISORIES... None. && DISCUSSION...Foster AVIATION...Powell MARINE...TS
Nearby
Small Craft Advisories in Hawaii, 2021Every small craft advisory in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.